Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Stopped bleeding after abortion, started jogging, red stool

Hi Doctor. I am a 25 years old woman and i had an abortion 9 days ago. I stopped bleeding 7 days after the procedure. I then started with my jogging (1h/day) after the 7th day of procedure. I have then noticed dark red stools when i go to the toilet. I red it was one of the complications post ab, but since everything else went fine, i dont understand why i have them. What might be the cause of it? is it really necessary to seek for medical assistance? what do you advise me to do? Thank you in advance.
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern red stool after the abortion is not due to the abortion but could something else, if you do not have associated symptoms then no need to worry about this, if this persistence then stool has to be examined, hope this information helps you have nice day,
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor